Alert archive / Missouri / Flash Flood Warnings in 2006

Flash Flood Warning 23, NWS Springfield, MO

May 9, 2006Howell County, Missouri

NWS Springfield, MO issued this flash flood warning at May 9, 2006, 7:07 PM CDT for Howell County, Missouri. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 9, 2006, 7:07 PM CDT (00:07 UTC)
Expired
May 10, 2006, 1:00 AM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text

County Howell County, MO

The radar

The Springfield radar (KSGF), 150 km from the middle of the area, began a volume at 00:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 9, 7:30 PM CDTFLASH FLOODCaulfield, MO8 MILE STRETCH OF V HIGHWAY SOUTHWEST OF CAULFIELD FLOODED IN LOW LYING AREAS. CREEKS ARE OUT OF BANKS. SOUTHERN PORTION OF OO HIGHWAY FLOODED 3 MILES SOUTHEAST OF CAULFIELD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 0.1 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2006-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 680 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2006-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
680 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
1161 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.4
Supercell composite
3.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KSGF 100009
FFWSGF
MOC091-100600-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
707 PM CDT TUE MAY 9 2006

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  HOWELL COUNTY IN SOUTH CENTRAL MISSOURI.

* UNTIL 100 AM CDT.

* AT 705 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.     
  DOPPLER RADAR ESTIMATED 1 TO 2 INCHES PER HOUR RAINFALL 3 MILES    
  WEST OF POTTERSVILLE EXTENDING SOUTH TO CAULFIELD.

* SLOW MOVING THUNDERSTORMS ARE PRODUCING TORRENTIAL RAINFALL IN THE
  WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH
  FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
  INCLUDE...WEST PLAINS...BRANDSVILLE...CAULFIELD...LANTON...MOODY...
  POTTERSVILLE AND SOUTH FORK.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY. 
MOVE TO HIGHER GROUND.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
SPRINGFIELD.

LAT...LON 3682 9170 3651 9170 3651 9211 3677 9210

$$

GCC
2 follow-up statements
000 
WGUS73 KSGF 100049
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
746 PM CDT TUE MAY 9 2006

MOC091-100600-
HOWELL MO-
746 PM CDT TUE MAY 9 2006

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR HOWELL COUNTY UNTIL 100
AM CDT...

AT 744 PM CDT...LOCAL FIRE DEPARTMENT OFFICIALS REPORTED THAT FLASH 
FLOODING WAS OCCURRING SOUTHEAST AND SOUTHWEST OF CAULFIELD.


AT 730 PM THIS EVENING THE CAULFIELD FIRE DEPARTMENT REPORTED 
FLOODING ALONG AN 8 MILE STRETCH OF HIGHWAY V SOUTHWEST OF 
CAULFIELD. PORTIONS OF HIGHWAY OO 3 MILES SOUTHEAST OF CAULFIELD 
WERE REPORTED FLOODED AS WELL. CREEKS IN THE AREA HAVE BEEN 
REPORTED OUT OF THEIR BANKS WITH WATER MOVING RAPIDLY.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. TURN AROUND...DONT DROWN

REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN SPRINGFIELD.

LAT...LON 3682 9170 3651 9170 3651 9211 3677 9210

$$

GCC
000 
WGUS73 KSGF 100346
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1046 PM CDT TUE MAY 9 2006

MOC091-100600-
HOWELL MO-
1046 PM CDT TUE MAY 9 2006

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR HOWELL COUNTY UNTIL 100
AM CDT...

AT 1020 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT FLASH 
FLOODING WAS OCCURRING IN ACROSS SOUTHERN HOWELL COUNTY WITH MANY 
LOW WATER CROSSINGS LIKELY FLOODED. DOPPLER RADAR INDICATES THAT 
MUCH OF SOUTHERN HOWELL COUNTY RECEIVED ONE TO THREE INCHES OF RAIN 
TUESDAY EVENING...WITH ISOLATED AMOUNTS OVER 3 INCHES INDICATED ON 
RADAR JUST EAST OF MOODY. 

IT ONLY TAKES A FEW INCHES OF FAST FLOWING WATER TO SWEEP YOUR CAR 
OFF THE ROAD AND PUT YOUR LIFE IN DANGER. BE ESPECIALLY CAUTIOUS AT 
NIGHT WHEN IT IS HARDER TO SPOT FLOODED LOW WATER CROSSINGS.

LAT...LON 3658 9170 3650 9169 3651 9212 3673 9213

$$

IZZI

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at May 9, 6:26 PM CDT, 41 minutes earlier.

Area forecast discussion, May 9, 6:26 PM CDT, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
626 PM CDT TUE MAY 9 2006

...SEVERE WEATHER UPDATE...

.UPDATE...

THUNDERSTORMS HAVE DEVELOPED ACROSS FAR SOUTHERN MISSOURI ALONG A
RESIDUAL OUTFLOW BOUNDARY. AN INTENSE THUNDERSTORM WAS TRACKING
ACROSS OZARK INTO HOWELL COUNTIES AT 625 PM. BACKGROUND HELICITIES
WERE AROUND 100 M2/S2 BUT HAVE TRENDED UPWARD THE PAST COUPLE OF
HOURS. ALTHOUGH THE TORNADO POTENTIAL ACROSS FAR SOUTH CENTRAL
MISSOURI APPEARS LOW IT CANNOT BE RULED OUT. AT THE VERY LEAST...
AMPLE DEEP LAYERED SHEAR IS IN PLACE TO SUPPORT ROTATING UPDRAFTS
WITH POTENTIAL OF VERY LARGE HAIL ACROSS FAR SOUTH CENTRAL MISSOURI.
INTENSE RAINFALL RATES AND WET GROUND CONDITIONS WILL PROMOTE SOME
LOCALIZED FLOODING. THE BOUNDARY AND ASSOCIATED CONVECTION WILL SAG
SOUTH INTO NORTHERN ARKANSAS THIS EVENING WITH A TEMPORARY BREAK
FROM THUNDERSTORMS ACROSS SOUTHERN MISSOURI. ANOTHER ROUND OF
THUNDERSTORMS AND HEAVY RAINFALL WILL DEVELOP BY WEDNESDAY MORNING
AS THE NEXT SIGNIFICANT SHORTWAVE SWEEPS INTO THE REGION.

FOSTER

&&

.DISCUSSION...

OUTFLOW BOUNDARY LEFT OVER FROM EARLY MORNING STORMS HAS DRIFTED
SOUTHWARD AND CURRENTLY EXTENDS FROM NEOSHO TO NIXA TO HOUSTON.
EARLIER BREAKS IN CLOUD COVER ALLOWED THE AREA TO HEAT INTO THE MID
TO UPPER 70S WITH DEWPOINT TEMPERATURES RECOVERING INTO THE MID 60S
OVER MUCH OF THE REGION. CAPPING INVERSION IS GONE AND NOW WE ARE
PRETTY MUCH IN A WAIT AND SEE WHERE IT GOES MODE. LATEST RADAR SHOWS
A FEW ECHOES BUBBLING OVER EASTERN NEWTON COUNTY SO WE WILL CONTINUE
TO WATCH THIS AREA CLOSELY.

MAIN COLD FRONT HAS MADE SOME SOUTHWARD PROGRESS...AND EXTENDS
ROUGHLY FROM COLUMBIA TO CHANUTE. THE CONVERGENCE ALONG THE FRONT
COMBINED WITH DISTURBED UPPER FLOW WILL KEEP PRECIP CHANCES GOING
THROUGH THE NIGHT AND INTO WEDNESDAY MORNING. PRECIPITABLE WATER
REMAINS WELL ABOVE AN INCH...AND WITH THE ALREADY HEAVY RAINFALL
RECEIVED EARLIER TODAY AND POTENTIAL FOR MORE RAIN THROUGH
TONIGHT...A FLOOD WATCH WILL BE POSTED FOR ABOUT THE SOUTHERN 2/3RDS
OF THE FORECAST AREA.

OVER THE NEXT FEW DAYS...THE MAIN UPPER TROUGH WILL TRACK ACROSS THE
NORTHERN PLAINS BEFORE CUTTING OFF AND STALLING OVER NORTHERN
INDIANA. THERE IS STILL A CHANCE FOR GLANCING LIGHT PRECIP OVER
CENTRAL MISSOURI IF CYCLONIC CIRCULATION BECOMES BROAD ENOUGH.
HOWEVER FOR NOW WILL CONTINUE WITH A DRY FORECAST THROUGH SATURDAY
AS NORTHERLY SURFACE FLOW ADVECTS A DRY AND COOL AIRMASS OVER THE
REGION.

IN THE EXTENDED....MAINTAINED LOW CHANCES FOR SHOWERS/STORMS FROM
SATURDAY NIGHT THROUGH SUNDAY NIGHT AS UPPER LOW MEANDERS WESTWARD
INTO EASTERN ILLINOIS AND WESTERN/CENTRAL KENTUCKY. OTHERWISE WILL
KEEP TEMPERATURES ON THE COOL SIDE AS UPPER LOW HELPS SPREAD
CANADIAN AIR INTO THE CENTRAL U.S. THROUGH EARLY NEXT WEEK.

TERRY
&&

.AVIATION...

FOR THE 00Z TAFS...STORMS FORMING ALONG BOUNDARY TO THE SOUTH OF THE
KSGF AND KJLN TERMINALS SHOULD REMAIN TO THE SOUTH DURING THE
EVENING HOURS.  WILL KEEP VFR CONDITIONS IN TIL AFTER MIDNIGHT.
UPPER LEVEL SYSTEM NOW MOVING INTO THE SOUTHERN PLAINS WILL PUSH
CONVECTION NOW OVER TEXAS PANHANDLE INTO THE AREA.  EXPECT MVFR TO
IFR CONDITIONS AS CONVECTION AND TRAILING STRATIFORM RAIN MOVES
THROUGH THE AREA.  CONDITIONS EXPECTED TO IMPROVE TO VFR AFTER 18Z
WITH THE PASSAGE OF THE SURFACE FRONT.

GAEDE

&&

.HYDROLOGY...
THE OZARKS AND SOUTHEAST KANSAS HAVE HAD NEARLY 150-200% ABOVE
NORMAL RAINFALL SINCE APRIL 25TH. ANY ADDITIONAL HEAVY RAINFALL WILL
CREATE FLOODING PROBLEMS ACROSS THE REGION. THEREFORE...A FLOOD
WATCH HAS BEEN ISSUED FOR OVERNIGHT. FLASH FLOOD GUIDANCE VALUES
RECENTLY HAVE DECREASE TO LESS THAN ONE INCH (HOURLY VALUES) FOR A
GOOD PART OF THE OZARKS AND SOUTHEAST KANSAS. WITH 3/6 HOUR FLASH
FLOOD GUIDANCE VALUES BETWEEN 1.5 TO 3.0 INCHES. WITH THE AMOUNT OF
RAINFALL EXPECTED OVERNIGHT...FLOODING IS A GOOD POSSIBILITY. EVEN
RIVER FLOODING MAY BECOME A PROBLEM IF WE GET AMOUNTS EXCEEDING
THREE INCHES OVERNIGHT. JLT

.SGF WATCHES/WARNINGS/ADVISORIES...

MO...AREAS SOUTH OF A NEVADA TO OSAGE BEACH TO VIENNA LINE FROM 6 PM
TO 6 AM.
KS...CHEROKEE AND CRAWFORD COUNTY FROM 6 PM TO 6 AM.

WFO SGF
Hazardous weather outlook, May 9, 1:00 PM CDT, 6 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
100 PM CDT TUE MAY 9 2006

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-101100-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
100 PM CDT TUE MAY 9 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

THUNDERSTORMS PRODUCING...
   LARGE HAIL TO THE SIZE OF GOLF BALLS.
   DAMAGING WINDS IN EXCESS OF 60 MPH.
   ISOLATED TORNADOES.
   TORRENTIAL RAINFALL PRODUCING FLASH FLOODING.

  AREAS AFFECTED AND TIMING:

  THE ENTIRE OZARKS REGION AFTER 2 PM.

  DISCUSSION:

  AN OUTFLOW BOUNDARY THAT EXTENDS FROM FORT LEONARD WOOD TO JUST
  NORTH OF JOPLIN WILL BE FOCUS FOR STORM INITIATION THIS AFTERNOON.
  INSTABILITY IS INCREASING ALONG THE OUTFLOW BOUNDARY...WITH A
  WEAK CAPPING INVERSION EXPECTED TO BREAK AFTER 2 PM.

  VERTICAL WIND PROFILES MAY SUPPORT AN ISOLATED TORNADO OVER
  EXTREME SOUTHWEST MO. HOWEVER...HAIL TO GOLF BALL SIZE AND
  SPORADIC WIND GUSTS OVER 60 MPH APPEAR TO BE THE MAIN STORM
  HAZARDS.

  A COLD FRONT IS EXPECTED TO SHIFT SOUTHEAST ACROSS THE REGION
  LATER TONIGHT...AND WILL PROVIDE ADDITIONAL LIFT FOR ANOTHER ROUND
  OF THUNDERSTORMS. LARGE HAIL WILL BE THE MAIN HAZARD WITH STORMS
  THAT DEVELOP OVERNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

  THUNDERSTORMS WILL LIKELY BE ONGOING ON WEDNESDAY MORNING ACROSS
  THE EASTERN MISSOURI OZARKS.

.SPOTTER INFORMATION STATEMENT...

  STORM SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

TERRY

In the hours before

Local storm report, May 9, 5:40 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
540 PM CDT TUE MAY 09 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     FLASH FLOOD      5 NE AVA                37.00N 92.60W
05/09/2006                   DOUGLAS            MO   EMERGENCY MNGR

            LOW WATER CROSSING FLOODED AND IMPASSABLE ON COUNTY RD
            209 OFF HIGHWAY FF.

&&

SCHULTZ
Local storm report, May 9, 6:17 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
617 PM CDT TUE MAY 09 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HAIL             DORA                    36.78N 92.22W
05/09/2006  E0.75 INCH       OZARK              MO   CO-OP OBSERVER

            DIME SIZE HAIL

&&

SCHULTZ
Local storm report, May 9, 6:37 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
637 PM CDT TUE MAY 09 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             ZANONI                  36.69N 92.33W
05/09/2006  E1.00 INCH       OZARK              MO   LAW ENFORCEMENT

            NICKEL AND QUARTER SIZE HAIL

&&

SCHULTZ
Local storm report, May 9, 6:43 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
643 PM CDT TUE MAY 09 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0642 PM     HAIL             7 N GAINESVILLE         36.70N 92.43W
05/09/2006  E1.00 INCH       OZARK              MO   FIRE DEPT/RESCUE

            REPORTED NEAR TANEY MOUNTAIN...OR 7 MILES NORTH OF
            GAINESVILLE ON HIGHWAY 181

&&

SCHULTZ
Local storm report, May 9, 6:49 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
649 PM CDT TUE MAY 09 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0647 PM     FUNNEL CLOUD     3 NW BAKERSFIELD        36.55N 92.18W
05/09/2006                   OZARK              MO   PUBLIC

            FUNNEL CLOUD SPOTTED FROM EE AND 101 NEAR
            BAKERSFIELD...LOOKING NORTH

&&

SCHULTZ
Local storm report, May 9, 7:02 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
702 PM CDT TUE MAY 09 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HAIL             CAULFIELD               36.61N 92.10W
05/09/2006  E1.50 INCH       HOWELL             MO   PUBLIC

            PING PONG AND QUARTER SIZE HAIL IN CAULFIELD

&&

SCHULTZ

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 7:27 PM CDTTornado WarningSGFHowell18 min
May 9, 7:46 PM CDTSevere Thunderstorm WarningSGFHowell, Oregon23 min
May 9, 10:18 PM CDTFlash Flood WarningSGFDouglas, Ozark12 hr
May 10, 12:19 AM CDTFlash Flood WarningSGFBarry, McDonald9 hr
May 10, 12:57 AM CDTFlash Flood WarningSGFHowell8 hr
May 10, 1:04 AM CDTFlash Flood WarningSGFStone, Taney8 hr
May 10, 1:16 AM CDTFlash Flood WarningSGFDouglas, Ozark8 hr
May 10, 2:16 AM CDTFlash Flood WarningSGFWebster7 hr
May 10, 2:23 AM CDTFlash Flood WarningSGFGreene7 hr
May 10, 2:31 AM CDTFlash Flood WarningSGFTexas6 hr
May 10, 3:08 AM CDTFlash Flood WarningSGFDent, Shannon, Wright6 hr
May 10, 3:25 AM CDTFlash Flood WarningSGFNewton6 hr
May 10, 3:53 AM CDTFlash Flood WarningSGFLaclede, Pulaski5 hr
May 10, 4:14 AM CDTFlash Flood WarningSGFPhelps5 hr
May 10, 5:03 AM CDTFlash Flood WarningSGFLawrence4 hr
May 10, 5:05 AM CDTFlash Flood WarningSGFChristian4 hr

Nearby

Flash Flood Warnings in Missouri, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.